# SDR DALA2019111196529

- Difficulty date: August 3, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT FRAME 20, 18 INCHES ABOVE LEFT UPPER LAP JOINT, REF LOG 5463687. PER A319 SRM 53-11-11-300-033, REMOVED FASTENER, PERFORMED A DETAILED VISUAL INSPECTION WITH 10X PER A319 NTM 51-90-00. NO ADDITIONAL DAMAGE. INSTALLED TEMPORARY BLIND FASTENER, RESTORED FINISH. THIS IS A CAT. "C" REPAIR, FASTENER IS IN ZONE 1. THIS IS A LIFE LIMITED TO 5,000 FC OR 10,000 FH WHICH EVER OCCURS FIRST, PER A319 SRM 53-11-11-300-033 SHEET#10.
